# SDR CALA2022072501878

- Difficulty date: July 25, 2022
- Submitted: July 25, 2022
- Operation: Air carrier
- Aircraft: N35953
- Make and model: Boeing 737
- Aircraft serial: 36404
- Aircraft time: 34,947 hours, 3,397 cycles
- System (JASC): 2315 · Communications (chapter)
- Part: None
- Part number: NA
- Condition: Failed
- Location: Na
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SATCOM SYSTEM FAULTS. REPLACE THE SDU.SATCOM GROUND TEST FAILS.SATCOM DOES NOT STAY LOGGED ON AND IS NOT AVAILABLE.SDU ORDERED FOR REPLACEMENT. REPLACED SATCOM RECEIVER TRANSMITTER, SATCOM OPS NORMAL, LINK TEST OK, NO CMC OR STATUS MESSAGES.
